Similarity-based fuzzy limits


Soylu G.

FUZZY SETS AND SYSTEMS, vol.159, no.24, pp.3380-3387, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 159 Issue: 24
  • Publication Date: 2008
  • Doi Number: 10.1016/j.fss.2008.03.026
  • Journal Name: FUZZY SETS AND SYSTEMS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3380-3387
  • Keywords: Fuzzy limit, Similarity-based fuzzy limit, [0,1]-Valued topology, Limit map, PARTITIONS
  • Akdeniz University Affiliated: Yes

Abstract

In this paper the concept of similarity-based fuzzy limits in metric spaces is introduced and it is shown that it is an application of limit maps of topologies on [0, 1]-valued sets, introduced by Hohle and Sostak, furthermore it is observed that the similarity-based setting introduced is a more general approach to fuzzy limits than the one proposed by Burgin. (C) 2008 Elsevier B.V. All rights reserved.